Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 164, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 13, 2016, 11:30 AM CDT for Bourbon County, Kansas; Vernon County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 11:30 AM CDT (16:30 UTC)
- Expired
- Jul 13, 2016, 12:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KS, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 8:07 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
504
WUUS53 KSGF 131630
SVRSGF
KSC011-MOC217-131715-
/O.NEW.KSGF.SV.W.0164.160713T1630Z-160713T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOURBON COUNTY IN SOUTHEASTERN KANSAS...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1215 PM CDT
* AT 1130 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FULTON TO 7 MILES NORTH OF ARCADIA...MOVING
EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEVADA... FORT SCOTT...
MARMATON... SHELDON...
MONTEVALLO... WALKER...
SCHELL CITY... BRONAUGH...
FULTON... MOUNDVILLE...
RICHARDS... MILO...
DEERFIELD... METZ...
HARWOOD... STOTESBURY...
HARDING... HIATTVILLE...
GARLAND... DEVON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3804 9486 3804 9461 3806 9461 3806 9449
3805 9424 3802 9423 3805 9421 3804 9419
3806 9413 3804 9411 3805 9410 3803 9406
3764 9408 3765 9461 3767 9462 3768 9488
TIME...MOT...LOC 1630Z 269DEG 46KT 3802 9466 3774 9467
HAIL...1.00IN
WIND...60MPH
$$
GRIFFIN1 follow-up statement
705
WWUS53 KSGF 131646
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 AM CDT WED JUL 13 2016
KSC011-131656-
/O.CAN.KSGF.SV.W.0164.000000T0000Z-160713T1715Z/
BOURBON KS-
1146 AM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOURBON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3804 9461 3806 9461 3806 9449 3805 9424
3802 9423 3805 9421 3804 9419 3806 9413
3804 9411 3805 9410 3803 9406 3764 9408
3765 9461 3767 9462
TIME...MOT...LOC 1646Z 268DEG 39KT 3802 9445 3774 9446
$$
MOC217-131715-
/O.CON.KSGF.SV.W.0164.000000T0000Z-160713T1715Z/
VERNON MO-
1146 AM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR VERNON COUNTY...
AT 1146 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF RICH HILL TO 8 MILES SOUTHWEST OF
NEVADA...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEVADA... SHELDON...
MONTEVALLO... WALKER...
SCHELL CITY... BRONAUGH...
MOUNDVILLE... RICHARDS...
MILO... DEERFIELD...
METZ... HARWOOD...
STOTESBURY... HORTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3804 9461 3806 9461 3806 9449 3805 9424
3802 9423 3805 9421 3804 9419 3806 9413
3804 9411 3805 9410 3803 9406 3764 9408
3765 9461 3767 9462
TIME...MOT...LOC 1646Z 268DEG 39KT 3802 9445 3774 9446
HAIL...1.00IN
WIND...60MPH
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:43 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jul 13, 6:43 AM CDT, 4 hours 47 minutes before
Area Forecast Discussion National Weather Service Springfield MO 643 AM CDT WED JUL 13 2016 .SHORT TERM...(Today and tonight) Issued at 215 AM CDT Wed Jul 13 2016 Scattered showers and storms were developing just north of the CWA early this morning, generally along Interstate 70. A 50 kt low level jet had developed and was nosing into Southern Kansas aiding in this convection. An additional cluster of storms was in Northwest Kansas moving eastward. Short term models have struggled with handling convective chances tonight, however there is some consensus that highest chances of showers and storms will occur north of Interstate 44 and closer to Interstate 70. Sufficient instability and wind shear is present that if storms can congeal into an MCS and develop a cold pool that a damaging wind threat would exist. Corfidi vectors are aligned north to south so any cluster would move more southerly into our area. High moisture content and training storm motions would allow for a heavy rainfall threat if this materializes... Just like Tuesday, the early morning convection will play havoc with temperatures Today. Storms will likely impact the northern half of the area during the morning hours before ending by afternoon as warmer air aloft moves in from the west. Heat index values across western Missouri and Southeast Kansas could come close to 105 this afternoon however this is highly contingent on morning convection/cloud cover. The nocturnal low level jet will crank up again tonight, however nosing more into southeast Kansas and southwest Missouri. A passing mid level impulse will also likely aid in the development of a cluster of showers and thunderstorms. If an MCS forms it would likely track through the northeast half of the area with a threat for damaging winds, large hail and heavy rainfall. Both the NAM and GFS show this occurring however placement issues exist. The NAM shows a strong MCS with a deep cold pool moving through most of the area overnight and this will bear watching for the damaging wind threat. .LONG TERM...(Thursday through Tuesday) Issued at 215 AM CDT Wed Jul 13 2016 There will likely be some ongoing showers and storms Thursday morning before shifting east and ending by late morning. 700mb temps are forecasted to warm to near 15C on Thursday therefore the airmass will likely be capped early on. By afternoon scattered storms are forecast to form along a warm front somewhere near the Kansas Oklahoma border as a subtle shortwave initiates convection out there. Placement of this boundary will be key since ample instability and 35 to 40 kts of effective bulk shear is forecasted to develop by afternoon and evening. Storms will likely grow upscale into an MCS and it appears that SE Kansas and the southwest half of the area could be impacted by a severe MCS Thursday evening, especially as the low level jet strengthens overnight into Friday. Ongoing storms are possible Friday morning with additional storm chances Friday afternoon and evening as additional weak impulses approach the area and interact with a moist and unstable airmass. While several rounds of heavy rainfall are possible through this week, it is unclear as to where each heavy round occurs. Some locations will likely end up with a couple inches of rainfall through week's end. Any flooding threat will likely be a mesoscale forecast challenge. Saturday into Sunday morning could feature the last of the precip chances as a strong summer time high pressure aloft develops Sunday through most of next week. Next week is looking hot and dry at this point. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 626 AM CDT Wed Jul 13 2016 For the KSGF/KJLN/KBBG tafs: VFR conditions will be in place to start. We will see increasing chances for thunderstorms with mvfr/ifr conditions at times late in the taf period with a front moving in from the northwest. Moderately gusty s-ssw winds will occur as the late night inversion mixes out toward 15z. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...DSA
Hazardous weather outlook, Jul 13, 9:48 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 948 AM CDT WED JUL 13 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 948 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. DISCUSSION... A LINE OF STORMS IS CURRENTLY PUSHING EAST ACROSS EASTERN KANSAS THIS MORNING. THIS ACTIVITY WILL CONTINUE TO TRACK EAST INTO EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI LATE THIS MORNING THEN INTO CENTRAL MISSOURI THIS AFTERNOON. GENERALLY AFFECTING LOCATIONS NORTH OF A PITTSBURG KANSAS TO SALEM MISSOURI LINE. DAMAGING STRAIGHT LINE WINDS UP TO 70MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE THE MAIN RISK WITH THE STRONGEST STORMS. FREQUENT LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS. HEAT INDICES WILL REACH THE UPPER 90S TO NEAR 105 DEGREES THIS AFTERNOON. STORMS AND INCREASED CLOUD COVER COULD BRING A BRIEF COOL DOWN AFTER THE STORMS PASS, BUT ONCE THE CLOUDS CLEAR TEMPERATURES WILL QUICKLY WARM. ANOTHER COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS KANSAS THIS AFTERNOON AND MOVE SOUTHEAST INTO THE AREA THIS EVENING INTO TONIGHT. CLOUD TO GROUND LIGHTNING... LOCALLY HEAVY RAINFALL AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE MAIN RISKS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL COMPLEXES OF STORMS WILL BE POSSIBLE EACH EVENING AND NIGHT FROM THURSDAY THROUGH SATURDAY NIGHT. WHILE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS...A DAMAGING WIND RISK IS POSSIBLE BOTH THURSDAY AND FRIDAY EVENINGS WITH A FEW OF THE STRONGER STORMS ALSO CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS. AT THIS TIME...IT APPEARS THAT THURSDAY NIGHT HAS THE HIGHEST POTENTIAL FOR STORMS ACROSS THE AREA. IF REPEATED ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN FLOODING COULD EVENTUALLY BECOME A CONCERN. HEAT INDICES WILL REACH THE UPPER 90S ON THURSDAY. HEAT INDICES WILL THEN INCREASE AGAIN BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF HIGHWAY 54 LATE THIS MORNING AND EARLY THIS AFTERNOON, THEN ACROSS MUCH OF THE REST OF THE OUTLOOK AREA THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Special weather statement, Jul 13, 10:42 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CDT WED JUL 13 2016
KSZ073-097-131630-
CRAWFORD KS-BOURBON KS-
1042 AM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD AND BOURBON
COUNTIES UNTIL 1130 AM CDT...
AT 1042 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA HARPE TO NEAR
CHANUTE...AND MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
FORT SCOTT... GIRARD...
ARMA... MARMATON...
MULBERRY... FRANKLIN...
BRONSON... ARCADIA...
UNIONTOWN... WALNUT...
FULTON... REDFIELD...
HEPLER... MAPLETON...
BURGESS... PETERSBURG...
PORTERVILLE... GREENBUSH...
DEVON... BRAZILTON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3804 9508 3803 9461 3750 9461 3748 9462
3752 9509 3774 9509
TIME...MOT...LOC 1542Z 278DEG 49KT 3797 9526 3766 9541
GRIFFINSpecial weather statement, Jul 13, 11:16 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 AM CDT WED JUL 13 2016
MOZ066-077-131700-
BARTON MO-VERNON MO-
1116 AM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR VERNON AND BARTON COUNTIES UNTIL
NOON CDT...
AT 1115 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FULTON TO 7 MILES EAST
OF HEPLER...AND MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
PRAIRIE STATE PARK... NEVADA...
LAMAR... GOLDEN CITY...
LIBERAL... SHELDON...
MULBERRY... MINDENMINES...
MONTEVALLO... ARCADIA...
WALKER... SCHELL CITY...
BRONAUGH... LAMAR HEIGHTS...
MOUNDVILLE... RICHARDS...
MILO... DEERFIELD...
IRWIN... BURGESS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3802 9462 3806 9461 3805 9424 3803 9423
3805 9421 3804 9419 3806 9413 3804 9411
3805 9410 3803 9406 3736 9408 3748 9462
TIME...MOT...LOC 1615Z 263DEG 74KT 3796 9474 3764 9483
GRIFFINSpecial weather statement, Jul 13, 11:26 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 AM CDT WED JUL 13 2016
KSZ097-101-MOZ077-088-093-131730-
CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO-NEWTON MO-
1126 AM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAWFORD...CHEROKEE...
NORTHWESTERN NEWTON...JASPER AND SOUTHWESTERN BARTON COUNTIES UNTIL
1230 PM CDT...
AT 1124 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MCCUNE TO
NEAR ALTAMONT...AND MOVING EAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. GUST FRONT WILL BE AHEAD OF THE BROKEN LINE OF STORMS
WITH WIND GUSTS UP TO 45 MPH POSSIBLE.
LOCATIONS IN THE ADVISORY INCLUDE...
JOPLIN... PITTSBURG...
CARTHAGE... WEBB CITY...
CARL JUNCTION... BAXTER SPRINGS...
FRONTENAC... COLUMBUS...
GALENA... ORONOGO...
CARTERVILLE... DUQUESNE...
DUENWEG... JASPER...
LOMA LINDA... CHEROKEE...
AIRPORT DRIVE... WEIR...
LEAWOOD... LOWELL...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
&&
LAT...LON 3751 9508 3748 9462 3735 9408 3699 9443
3700 9507
TIME...MOT...LOC 1624Z 280DEG 52KT 3746 9502 3721 9521
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:42 AM CDT | Special Weather Statement | SGF | Bourbon, Crawford | 48 min |
| Jul 13, 11:26 AM CDT | Special Weather Statement | SGF | Cherokee | 64 min |
| Jul 13, 11:16 AM CDT | Special Weather Statement | SGF | Barton, Vernon | 44 min |
| Jul 13, 11:56 AM CDT | Special Weather Statement | SGF | Cedar, St. Clair | 64 min |
| Jul 13, 12:02 PM CDT | Special Weather Statement | SGF | Benton, Morgan | 58 min |
| Jul 13, 12:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 60 min |
| Jul 13, 12:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan, St. Clair | 57 min |
| Jul 13, 1:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Maries and 3 more | 61 min |
| Jul 13, 1:47 PM CDT | Areal Flood Advisory | SGF | Benton, Camden, Cedar, Dallas, Hickory, Morgan and 3 more | 3 hr |
| Jul 13, 1:59 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 1 more | 61 min |
| Jul 13, 4:16 PM CDT | Special Weather Statement | SGF | Camden, Miller | 44 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | SGF | Dent | 52 min |
| Jul 13, 6:57 PM CDT | Special Weather Statement | SGF | Pulaski | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.